# SDR AALA202204059092

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737
- Aircraft serial: 31197
- Aircraft time: 23,281 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ADJACENT SEAT 33C LOOSE. RE-SECURED EMERGENCY FLOOR PROXIMITY LIGHT AT 33C PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
